# SDR FDEA202106071456

- Difficulty date: June 7, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER FOUND   CORROSION AT BETWEEN XW 212 AND XW 229.5 RIGHT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 57-20-01-1A FIGURE 101   ALLOWABLE DAMAGE 1. REPAIR CARRIED OUT AS PER EA 1-5730-T0362211 PART 1. . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
